# SDR IPXA12M73856

- Difficulty date: May 10, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 87,883 hours, 14,941 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LT WING FIXED L/E BEADED DOUBLER CRACKED BETWEEN XOS643.5904 AND XOS 648.2294.  REPAIRED LT WING FIXED L/E BEADED DOUBLER BETWEEN XOS 643.5904 AND XOS 648.2294 REF EO 5730-42916-D.
